Contains no fever reducer or pain reliever.
Active Ingredient (in each 5mL)Dextromethorphan Polistirex Equivalent to 30mg Dextromethorphan Hydrobromide...Purpose: Cough Suppressant Citric Acid, Edetate Disodium, Ethylcellulose, FD&C Yellow No. 6, Flavor, High Fructose Corn Syrup, Methylparaben, Partially Hydrogenated Vegetable Oil (Soybean, Cottonseed), Polyethylene Glycol 3350, Polysorbate 80, Propylene Glycol, Propylparaben, Purified Water, Sucrose, Tragacanth, Xanthan Gum.
Shake bottle well before use.Measure only with dosing cup provided.Do not use dosing cup with other products.Dose as follows or as directed by a doctor.mL = milliliter.Adults and children 12 years of age and over, use 10mL every 12 hours, not to exceed 20mL in 24 hours.Children 6 to under 12 years of age, use 5mL every 12 hours, not to exceed 10mL in 24 hours.Children 4 to under 6 years of age, use 2.5mL every 12 hours, not to exceed 5mL in 24 hours.Children under 4 years of age, do not use. Each 5mL contains: sodium 7mg.Store at 20–25degC (68–77degF).Dosing cup provided.
Always refer to the actual package for the most accurate information